# SDR AALA201905289012

- Difficulty date: May 26, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 8,039 hours, 3,048 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS FIRST OFFICERS WINDSHIELD (R1) HAS TWO SMALL AREAS OF DELAMINATION AT BOTTOM EDGE. ***SUPPLEMENTAL REPORT: REPLACED WINDSHIELD PER TASK CARD 56-94-01.****(CLOSED)
